×

Found 83 Documents (Results 1–83)

Remetrization theorems for finite families of mappings and hyperbolic iterated function systems. (English) Zbl 1352.54019

Reich, Simeon (ed.) et al., Infinite products of operators and their applications. A research workshop of the Israel Science Foundation, Haifa, Israel, May 21–24, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1480-1/pbk; 978-1-4704-2275-2/ebook). Contemporary Mathematics 636. Israel Mathematical Conference Proceedings, 131-139 (2015).
PDFBibTeX XMLCite

A new iteration process for finite families of generalized Lipschitz pseudo-contractive and generalized Lipschitz accretive mappings. (English) Zbl 1142.47327

PDFBibTeX XMLCite
Full Text: DOI

Strong convergences of Ishikawa iterations for asymptotically quasi-nonexpansive mappings in the intermediate sense. (English) Zbl 1096.47060

Takahashi, Wataru (ed.) et al., Nonlinear analysis and convex analysis. Proceedings of the 3rd international conference
(NACA2003), Tokyo, Japan, August 25–29, 2003. Yokohama: Yokohama Publishers (ISBN 4-946552-15-4/hbk). 177-186 (2004).
PDFBibTeX XMLCite

Some fixed point theorems in Orlicz sequence spaces. (English) Zbl 0883.47061

Marino, G. (ed.) et al., The proceedings of the workshop on functional analysis: methods and applications, Camigliatello Silano, Italy, May 29–June 2, 1994. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 40, 79-91 (1996).
MSC:  47H09 47H10 46B45
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field